H S Madhusudhan ; M S Mahadeva Naika ; K R Vasuki - On some Ramanujan's P-Q Identities

hrj:143 - Hardy-Ramanujan Journal, January 1, 2001, Volume 24 - https://doi.org/10.46298/hrj.2001.143
On some Ramanujan's P-Q Identities

Authors: H S Madhusudhan ; M S Mahadeva Naika ; K R Vasuki

In this paper, we obtain some P-Q eta-function identities of Ramanujan on employing some modular equations in Ramanujan's alternative theory of elliptic functions of signature 4.


Volume: Volume 24
Published on: January 1, 2001
Submitted on: March 3, 2015
Keywords: Modular equations,Elliptic functions,[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 56 times.
This article's PDF has been downloaded 96 times.